Safeguarding alert: Edible drugs disguised as sweets

25 Mar 2021

Schools have reported that students are being supplied with edible drugs disguised as sweets eg Haribo’s, Nerds and gummies. Examples of how the packaging looks is available to download below.

Displayed side effects include:

  • nausea
  • hyperactivity
  • elevated heart rates and
  • hallucinations.

If needed, please phone 101 for non-emergency and 999 for emergencies.

These are illegal drugs and must be managed in accordance with your schools safeguarding, behaviour and discipline policies.

Action: Distribute letter to parents

Ealing’s school safe team have prepared a letter you can distribute to parents about edible drugs, available to download below.

If you need to make a referral please contact ECIRS or telephone the consultation line.

For more information

  • Look at the edibles drug presentation attached from the Metropolitan Police available to download below.
  • Visit Frank for more information and laws surrounding Edibles at www.talktofrank.com/drug/cannabis
Was this page useful? 

Contacts

Last updated: 26 Mar 2021